Some applications of \emphS-restricted set partitions. Bényi, B. & Ramírez, J. L. Period. Math. Hung., 78(1):110–127, 2019.
Some applications of \emphS-restricted set partitions [link]Paper  doi  bibtex   
@article{DBLP:journals/pmh/BenyiR19,
  author       = {Be{\'{a}}ta B{\'{e}}nyi and
                  Jos{\'{e}} Luis Ram{\'{\i}}rez},
  title        = {Some applications of \emph{S}-restricted set partitions},
  journal      = {Period. Math. Hung.},
  volume       = {78},
  number       = {1},
  pages        = {110--127},
  year         = {2019},
  url          = {https://doi.org/10.1007/s10998-018-0252-1},
  doi          = {10.1007/s10998-018-0252-1},
  timestamp    = {Fri, 24 Feb 2023 00:00:00 +0100},
  biburl       = {https://dblp.org/rec/journals/pmh/BenyiR19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0